Alexey Kuznetsov
Alexey Kuznetsov
Department of Mathematics and Statistics, York University
Verified email at - Homepage
Cited by
Cited by
The theory of scale functions for spectrally negative LÚvy processes
A Kuznetsov, AE Kyprianou, V Rivero
LÚvy Matters II, 97-186, 2013
Wiener–Hopf factorization and distribution of extrema for a family of LÚvy processes
A Kuznetsov
Annals of Applied Probability 20 (5), 1801-1830, 2010
Meromorphic LÚvy processes and their fluctuation identities
A Kuznetsov, AE Kyprianou, JC Pardo
Annals of Applied Probability 22 (3), 1101-1135, 2012
Explicit formulas for Laplace transforms of stochastic integrals
TR Hurd, A Kuznetsov
Markov Processes and Related Fields 14 (2), 277-290, 2008
A Wiener–Hopf Monte Carlo simulation technique for LÚvy processes
A Kuznetsov, AE Kyprianou, JC Pardo, K van Schaik
Annals of Applied Probability 21 (6), 2171-2190, 2011
On the Convergence of the Gaver--Stehfest Algorithm
A Kuznetsov
SIAM Journal on Numerical Analysis 51 (6), 2984-2998, 2013
Fluctuations of stable processes and exponential functionals of hypergeometric LÚvy processes
A Kuznetsov, JC Pardo
Acta Applicandae Mathematicae 123, 113-139, 2013
On extrema of stable processes
A Kuznetsov
Annals of Probability 39 (3), 1027-1060, 2011
Fractional Laplace operator and Meijer G-function
B Dyda, A Kuznetsov, M Kwaśnicki
Constructive Approximation 45, 427-448, 2017
Eigenvalues of the fractional Laplace operator in the unit ball
B Dyda, A Kuznetsov, M Kwaśnicki
Journal of the London Mathematical Society 95 (2), 500-518, 2017
The hitting time of zero for a stable process
A Kuznetsov, AE Kyprianou, JC Pardo, AR Watson
Electron. J. Probab. 19 (Paper 30), 1-35, 2014
Affine Markov chain models of multifirm credit migration
T Hurd, A Kuznetsov
Journal of Credit Risk 3 (1), 3-29, 2007
Wiener-Hopf factorization for a family of LÚvy processes related to theta functions
A Kuznetsov
Journal of Applied Probability 47 (4), 1023-1033, 2010
Transformations of Markov processes and classification scheme for solvable driftless diffusions
C Albanese, A Kuznetsov
Markov Process. Relat. Fields 15, 563-574, 2007
On the first passage time for Brownian motion subordinated by a LÚvy process
TR Hurd, A Kuznetsov
Journal of applied probability 46 (1), 181-198, 2009
Distributional properties of exponential functionals of LÚvy processes
A Kuznetsov, JC Pardo, M Savov
Electronic Journal of Probability 17, 1-35, 2012
On the distribution of exponential functionals for LÚvy processes with jumps of rational transform
A Kuznetsov
Stochastic Processes and their Applications 122 (2), 654-663, 2012
Tail dependence of the Gaussian copula revisited
E Furman, A Kuznetsov, J Su, R Zitikis
Insurance: Mathematics and Economics 69, 97-103, 2016
Computing the finite-time expected discounted penalty function for a family of LÚvy risk processes
A Kuznetsov, M Morales
Scandinavian Actuarial Journal 2014 (1), 1-31, 2014
Fast CDO computations in the affine Markov chain model
TR Hurd, A Kuznetsov
Preprint available at http://www. defaultrisk. com/pp_crdrv_65. htm, 2006
The system can't perform the operation now. Try again later.
Articles 1–20